# SDR SWI2023F00351

- Difficulty date: July 20, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE - DOOR SIDE - TOP PORTION - SURFACE AREA PRIOR TO FIRST LUG, LUGS 1-5, AND LUGS 15-27 ALL DISPLAY SOME AMOUNT  OF WEAR, SCRATCHES, OR GOUGES     (C-CHECK RO 9/13/2023)    FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED PAX DOOR PIANO HINGE - DOOR SIDE IAW CRJ700 SRM 52-11-01-201-002-A01, & DWG 601R31702 REV -N, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK GOOD
